# SDR UPS99228718

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: 65209763
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, TORQUE TUBE SUPPORT FITTING JUST O/B OF MAIN LANDING GEAR BEAM CORRODED AT INBD AND OTBD LOWER FASTENERS HOLES.  REMOVED AND REPLACED L/WING O/B FLAP TORQUE TUBE SUPPORT FITTING IAW MM 27-51-131.
